A Bayesian approach to selecting covariates for prediction

Marriott, J.M., Spencer, N.M. and Pettitt, A.N., 2001. A Bayesian approach to selecting covariates for prediction. Scandinavian Journal of Statistics, 28 (1), pp. 87-97. ISSN 0303-6898

Full text not available from this repository.
Item Type: Journal article
Publication Title: Scandinavian Journal of Statistics
Creators: Marriott, J.M., Spencer, N.M. and Pettitt, A.N.
Publisher: Blackwell Publ. Ltd.
Place of Publication: Oxford
Date: 2001
Volume: 28
Number: 1
ISSN: 0303-6898
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:06
Last Modified: 19 Oct 2015 14:41
URI: http://irep.ntu.ac.uk/id/eprint/22833

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year